# SDR 0301131

- Difficulty date: January 13, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N340SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A004
- Aircraft time: 40,185 hours, 42,723 cycles
- Engine: Ge CT75A2
- Engine time: 27,719 hours, 28,802 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 1430 · Fasteners
- Part: Camlock
- Part number: 40S57
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 4534, HANGER, UPON TAXI TO DEICE LINEUP THE FLIGHT ATTENDANT NOTICED A CAMLOCK MISSING FROM THE TOP FORWARD COWLING ON THE RIGHT ENGINE.  THE AIRCRAFT RETURNED TO THE GATE AND SHUT DOWN SO MECHANIC COULD REPLACE THE MISSING HARDWARE.  AIRCRAFT RETURNED TO SERVICE.
